MathSciNet Relay Station
MathSciNet bibliographic data
MR1409417 (97g:58123) 58F15 (34C35 58F21)
Deng, Bo Exponential expansion with principal eigenvalues. Nonlinear dynamics, bifurcations and chaotic behavior. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 6 (1996), no. 6, 1161–1167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement